RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 4, Pages 569–586 (Mi mz1863)  

This article is cited in 2 scientific papers (total in 2 papers)

Convergence of the Vallée–Poussin means for Fourier–Jacobi sums

I. I. Sharapudinov, I. A. Vagabov


Abstract: Let $f\in C[-1,1]$, $-1<\alpha$, $\beta\le0$, $S_n^{\alpha,\beta}(f,x)$ be a partial Fourier–Jacobi sum of order $n$, and let
$$ \begin{aligned} {\mathscr V}_{m,n}^{\alpha,\beta} & ={\mathscr V}_{m,n}^{\alpha,\beta}(f) ={\mathscr V}_{m,n}^{\alpha,\beta}(f,x) & =\frac 1{n+1}[S_m^{\alpha,\beta}(f,x)+…+S_{m+n}^{\alpha,\beta}(f,x)] \end{aligned} $$
be the Vallée Poussin means for Fourier–Jacobi sums. It was proved that if $0<a\le m/n\le b$, then there exists a constant $c=c(\alpha,\beta,a,b)$ such that $\|{\mathscr V}_{m,n}^{\alpha,\beta}\|\le c$, where $\|{V}_{m,n}^{\alpha,\beta}\|$ is the norm of the operator ${\mathscr V}_{m,n}^{\alpha,\beta}$ in $C[-1,1]$.

DOI: https://doi.org/10.4213/mzm1863

Full text: PDF file (205 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:4, 425–437

Bibliographic databases:

UDC: 517.98
Received: 06.07.1994
Revised: 12.03.1996

Citation: I. I. Sharapudinov, I. A. Vagabov, “Convergence of the Vallée–Poussin means for Fourier–Jacobi sums”, Mat. Zametki, 60:4 (1996), 569–586; Math. Notes, 60:4 (1996), 425–437

Citation in format AMSBIB
\Bibitem{ShaVag96}
\by I.~I.~Sharapudinov, I.~A.~Vagabov
\paper Convergence of the Vall\'ee--Poussin means for Fourier--Jacobi sums
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 4
\pages 569--586
\mathnet{http://mi.mathnet.ru/mz1863}
\crossref{https://doi.org/10.4213/mzm1863}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619447}
\zmath{https://zbmath.org/?q=an:0907.42018}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 4
\pages 425--437
\crossref{https://doi.org/10.1007/BF02305425}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WN90400031}


Linking options:
  • http://mi.mathnet.ru/eng/mz1863
  • https://doi.org/10.4213/mzm1863
  • http://mi.mathnet.ru/eng/mz/v60/i4/p569

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. M. Korkmasov, “Approximate properties of the de la Vallée Poussin means for the discrete Fourier–Jacobi sums”, Siberian Math. J., 45:2 (2004), 273–293  mathnet  crossref  mathscinet  zmath  isi
    2. F. M. Korkmasov, “Priblizhenie nepreryvnykh funktsii srednimi Valle — Pussena dlya diskretnykh summ Fure — Yakobi”, Vladikavk. matem. zhurn., 6:2 (2004), 21–38  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:255
    Full text:123
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020